Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 44, NWS New Orleans, LA

December 14, 2009Pike County, Walthall County, Mississippi; Washington Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Dec 14, 2009, 5:33 PM CST for Pike County, Walthall County, Mississippi; Washington Parish, Louisiana. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 14, 2009, 5:33 PM CST (23:33 UTC)
Expired
Dec 14, 2009, 6:30 PM CST
In force
57 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Washington Parish, LA, Pike County, MS, Walthall County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2009-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2009-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLIX 142333
FFWLIX
LAC117-MSC113-147-150030-
/O.NEW.KLIX.FF.W.0044.091214T2333Z-091215T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
533 PM CST MON DEC 14 2009

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BOGALUSA...
  SOUTHERN PIKE COUNTY IN SOUTHERN MISSISSIPPI...
  WALTHALL COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 630 PM CST

* AT 525 PM CST...FLASH FLOODING HAS BEEN REPORTED FROM THUNDERSTORMS
  ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF OSYKA TO 8 MILES
  WEST OF ENON...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
  MCCOMB TO 12 MILES SOUTH OF FRANKLINTON...MOVING NORTHEAST AT 30   
  MPH. 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER MOST OF THIS   
  AREA TODAY WITH SOME ISOLATED AMOUNTS AROUND 5 INCHES. ANOTHER 1   
  TO 2 INCHES OF RAIN IS POSSIBLE WITH THESE STORMS IN THE NEXT      
  HOUR. DUE TO SATURATED CONDITIONS...STREETS AND LOW LYING AREAS    
  WILL RAPIDLY FLOOD AS THE HEAVY RAINFALL MOVES OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 3128 9003 3115 9000 3114 8994 3109 8991
      3109 8983 3102 8983 3100 8974 3081 8980
      3079 8983 3076 8982 3066 8985 3070 9020
      3100 9002 3101 9054 3107 9054 3136 9011

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 4:12 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Dec 14, 4:12 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
412 PM CST MON DEC 14 2009

.SHORT TERM...
A BUSY EVENING IN STORE AS A LARGE BAND OF ORGANIZED HEAVY
RAINFALL IS APPROACHING ACROSS ACADIANA INTO THE GREATER BATON
ROUGE AREA. THIS BAND HAS PRODUCED 2 INCH PER HOUR RATES AND
SHOULD MOVE INTO THE BATON ROUGE METRO AREA BY 5 PM...WESTERN
PORTIONS OF NEW ORLEANS METRO AREA BY 7 PM. MEANWHILE...LARGE SLUG
OF GULF MOISTURE ADVANCING NORTH WITH MORE BANDS OF SHOWERS AND
STORMS DEVELOPING DOWNSTREAM OF THE MAIN BAND. NEEDLESS TO
SAY...THE FLASH FLOOD WATCH IS WELL WARRANTED AND ONLY CHANGE TO
PREVIOUS THINKING IS TO BUMP LOWER END TO 2 TO 3 INCHES WITH
LOCALLY 4 TO 6 INCHES. DENSE FOG SEEMS CONFINED TO NEAR WATER
AREAS AND WILL MAINTAIN MARINE DENSE FOG ADVISORY OF AREA LAKES
AND NEAR SHORE WATERS. OTHERWISE...WILL MENTION FOG IN ZONES BUT
FOREGO DENSE FOG ADVISORY FOR LAND AREAS AT THIS TIME AS
CONVECTION SHOULD OFFSET DENSE FOG FOR A WHILE. AN ADVISORY MAY BE
NEEDED LATER IF RAINS SUBSIDE UNEXPECTEDLY BUT PERSISTENT RAINS
ARE ANTICPATED FOR MUCH OF THE NIGHT. MAY SEE A REPRIEVE IN THE
MORNING FOR A FEW HOURS BEFORE REDEVELOPING DUE TO FRONTAL
FORCING.

.LONG TERM...
HAVE NOT MADE MANY CHANGES TO LONG TERM GRIDS WITH GREATER FOCUS
ON THE DAY 1 AND 2 PERIODS. BASICALLY LEFT DRY FORECAST WITH
CLOSER TO SEASONAL TEMPERATURES WEDNESDAY THROUGH SATURDAY. WILL
BE WATCHING MODEL TRENDS WITH GULF LOW FORMATION IN THE WEST
CENTRAL GULF LATER THIS WEEK BUT MODELS ARE DIVERGENT ON SOLUTIONS
WITH THIS FEATURE. IF LOW DEVELOPS...IT COULD PASS WELL SOUTH OF
AREA TO MINIMIZE IMPACTS ON FORECAST AREA OTHER THAN MARINE
ISSUES.

&&

.AVIATION...
MOST TERMINALS WILL BE IMPACTED WITH IFR CEILINGS AND VSBY EITHER
DUE TO FOG OR HEAVY PRECIPITATION OR BOTH THROUGH NEXT 24 HOURS.
FRONTAL PASSAGE EXPECTED TO MOVE ACROSS AREA TERMINALS GENERALLY
BETWEEN 18Z AND 00Z FROM WEST TO EAST.

&&

.MARINE...
DENSE SEA FOG SEEMS CONFINED TO SHORE AREAS AND A DENSE FOG
ADVISORY IS IN EFFECT UNTIL FRONTAL PASSAGE TUESDAY. ONSHORE FLOW
EXPECTED TO STAY AT MODERATE LEVELS THROUGH TUESDAY AND THEN SHIFT
NORTHWEST WITH FRONTAL PASSAGE TUESDAY AFTERNOON AND EARLY
EVENING. WINDY CONDITIONS WITH OCCASIONAL GALE FORCE GUSTS
PROBABLY IMPACTS TUESDAY NIGHT THROUGH WEDNESDAY EVENING WITH
MODIFIED ARCTIC AIRMASS DENSITY OVER RELATIVELY WARM WATERS.
MODELS SUGGEST ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST-
CENTRAL GULF AND MOVES EAST ACROSS THE CENTRAL GULF. THIS MAY
BRING AN INCREASE IN GRADIENT WINDS ACROSS THE NORTH GULF LATER IN
THE WEEK.

&&

.HYDROLOGY...
MANY RIVERS ARE IN FLOOD OR IN HIGH FLOWS. WE ARE CONTINUING TO
MONITOR RAINFALL TRENDS WITH RIVER MODELING INCLUSIVE OF 2 INCH
AREAL AVERAGED BASIN RAINFALL NEXT 24 HOURS...HEAVILY WEIGHTED TO
THE NEXT 12 HOURS. RIVER FLOODING WILL BE A CONCERN FOR THE NEXT
FEW DAYS OR INTO THE NEXT WEEK FOR THE LONGER REACH RIVERS LIKE
THE PEARL.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  67  39  59 / 100  90  10  10
BTR  63  65  41  60 /  90  90  10  10
MSY  70  72  46  61 /  90  90  20  10
GPT  66  68  45  61 /  90  90  20  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...DENSE FOG ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING
     MARINE ZONES: LAKES PONTCHARTRAIN AND MAUREPAS...COASTAL
     WATERS FROM THE LOWER ATCHAFALAYA RIVER TO THE MOUTH OF
     THE MISSISSIPPI RIVER OUT 20 NM.
     DENSE FOG ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING
     MARINE ZONES: COASTAL WATERS FROM THE MOUTH OF THE MISSISSIPPI
     RIVER TO PASCAGOULA MS OUT 20 NM.

MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

&&

24/RR
Hazardous weather outlook, Dec 14, 11:06 AM CST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1106 AM CST MON DEC 14 2009

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-151200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1106 AM CST MON DEC 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS AND FLASH FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT FOR THE EXPECTED RETURN OF HEAVY
RAIN. IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
ISOLATED STRONG WIND GUSTS AND OCCASIONAL LIGHTNING THIS AFTERNOON
AND TONIGHT.

RIVER FLOODING...
SEVERAL AREA RIVERS ARE EITHER IN FLOOD OR FORECAST TO RISE TO FLOOD
STAGE. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNINGS...STATEMENTS AND RIVER FORECASTS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS AND FLASH FLOODING...
THE FLASH FLOOD WATCH WILL CONTINUE THROUGH THE DAYTIME HOURS ON
TUESDAY. STORM RAINFALL TOTALS OF 2 TO 3 INCHES ARE LIKELY ACROSS
MOST OF THE AREA...WITH ISOLATED HIGHER AMOUNTS POSSIBLE.
OCCASIONAL LIGHTNING AND GUSTY WINDS WILL BE POSSIBLE WITH
THUNDERSTORMS DURING THE DAYTIME HOURS.

RIVER FLOODING...
SEVERAL AREA RIVERS WILL REMAIN NEAR TO ABOVE FLOOD STAGE...AND
HEAVY RAINFALL TODAY INTO TUESDAY COULD LEAD TO EVEN HIGHER FLOOD
CRESTS AND POSSIBLY ADDITIONAL RIVERS GOING TO FLOOD BY MID WEEK.
PLEASE REFER TO THE THE LATEST RIVER FLOOD STATEMENTS AND RIVER
FORECASTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY REPORTS OF STREET FLOODING OR
FLASH FLOODING THROUGH TUESDAY TO THE NATIONAL WEATHER SERVICE OR
LOCAL LAW ENFORCEMENT.

24/RR

In the hours before

Local storm report, Dec 14, 2:12 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     BLIZZARD         5 ENE GONZALES          30.24N 90.85W
12/14/2009                   ASCENSION          LA   EMERGENCY MNGR

            AMITE RIVER AND SUMMERFIELD ROADS CLOSED TO DUE HEAVY
            RAINFALL.

&&

MEFFERSO
Local storm report, Dec 14, 2:14 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      5 ENE GONZALES          30.24N 90.85W
12/14/2009                   ASCENSION          LA   EMERGENCY MNGR

            AMITE RIVER AND SUMMERFIELD ROADS CLOSED TO DUE HEAVY
            RAINFALL.

&&

MEFFERSO
Local storm report, Dec 14, 2:28 PM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
228 PM CST MON DEC 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      3 SE MCCOMB             31.21N 90.43W
12/14/2009                   PIKE               MS   EMERGENCY MNGR

            THE INERSECTION OF RAYBORN AND GUTTER ROADS WAS CLOSED
            DUE TO WATER FLOWING OVER THE ROAD FROM EXCESSIVE
            RAINFALL.

&&

MEFFERSO
Special weather statement, Dec 14, 3:12 PM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
312 PM CST MON DEC 14 2009

LAZ034>037-046>050-MSZ068-069-142315-
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-WILKINSON-
AMITE-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS...BRUSLY...
BATON ROUGE...GONZALES...DONALDSONVILLE...DENHAM SPRINGS...
WALKER...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...CROSBY
312 PM CST MON DEC 14 2009

...BAND OF HEAVY RAIN MOVING TOWARDS THE BATON ROUGE METROPOLITAN
AREA...

AT 300 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM OPELOUSAS
TO NATCHEZ...MOVING SLOWLY TO THE EAST. THE COMBINATION OF THIS
SLOW MOVEMENT AND INTENSE RAIN WILL LIKELY RESULT IN FLOODING
ACROSS MUCH OF THE BATON ROUGE AREA...ESPECIALLY POOR DRAINAGE
AREAS. RAIN RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE AS
THIS LINE MOVES THROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 9:06 AM CSTRiver Flood WarningLIXPearl River6 hr
Dec 14, 9:25 AM CSTDense Fog AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson95 min
Dec 14, 1:57 PM CSTFlash Flood WarningLIXAmite, Pearl River, Pike, Walthall3 hr
Dec 14, 2:53 PM CSTAreal Flood AdvisoryLIXAmite, Pike, Walthall, Wilkinson52 min
Dec 14, 3:01 PM CSTAreal Flood AdvisoryLIXAmite, Wilkinson59 min
Dec 14, 3:44 PM CSTFlash Flood WarningLIXAmite, Pike, Walthall, Wilkinson3 hr
Dec 14, 4:15 PM CSTRiver Flood WarningLIXPearl River14 hr
Dec 14, 5:57 PM CSTDense Fog AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson10 hr
Dec 13, 10:27 PM CSTRiver Flood WarningLIXSaint Tammany11 hr
Dec 14, 9:32 AM CSTRiver Flood WarningLIXSaint Helena58 hr
Dec 14, 10:22 AM CSTRiver Flood WarningLIXSaint Tammany35 hr
Dec 14, 10:30 AM CSTFlash Flood WarningLIXAssumption, Lafourche, Saint James3 hr
Dec 14, 11:04 AM CSTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint James and 1 more116 min
Dec 14, 11:58 AM CSTFlash Flood WarningLIXAscension, Livingston3 hr
Dec 14, 12:49 PM CSTFlash Flood WarningLIXLivingston, Saint Helena, Tangipahoa, Washington3 hr
Dec 14, 4:44 PM CSTFlash Flood WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint Helena and 4 more106 min

Nearby

Flash Flood Warnings in Mississippi, 2009Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.